Qualitative properties of singular solutions to the fractional Yamabe problem
Metadatos
Afficher la notice complèteEditorial
Cornell University
Materia
Isolated singularities Fractional Yamabe problem Nonlocal ODE Morse index
Date
2023-04-12Referencia bibliográfica
Published version: Sergio Cruz-Blázquez, Azahara DelaTorre, David Ruiz. Qualitative properties of singular solutions to the fractional Yamabe problem. Discrete and Continuous Dynamical Systems, 2023, 43(11): 4027-4041. [doi: 10.3934/dcds.2023077]
Patrocinador
FEDER-MINECO FQM-116, PID2021-122122NB-I00; Fondi Ateneo – Sapienza Università di Roma; IMAG-Maria de Maeztu Excellence CEX2020-001105-M/AEI/ 10.13039/501100011033; INdAM-GNAMPA CUP E53C22001930001; Spanish Government MTM2017-85757-P; Ministerio de Ciencia, Innovación y Universidades MCIU; Ministerio de Ciencia e Innovación IJC2018-036320-I MICINNRésumé
In this paper we are interested in the qualitative properties of the solutions to
the fractional Yamabe problem in Rn which present an isolated singularity. In particular, we
prove that the Morse index of any such solution is infinity. The proof uses an Emden Fowler
type transformation, so that we can pass to a nonlocal 1D problem posed in R.